教師資料查詢 | 類別: 期刊論文 | 教師: 郭忠勝 Guo, Jong-shenq (瀏覽個人網頁)

標題:Traveling waves for a lattice dynamical system arising in a diffusive endemic model
學年
學期
出版(發表)日期2017/05/02
作品名稱Traveling waves for a lattice dynamical system arising in a diffusive endemic model
作品名稱(其他語言)
著者Yan-Yu Chen; Jong-Shenq Guo; Francois Hamel
單位
出版者
著錄名稱、卷期、頁數Nonlinearity 30(6), p.2334-2359
摘要This paper is concerned with a lattice dynamical system modeling the evolution of susceptible and infective individuals at discrete niches. We prove the existence of traveling waves connecting the disease-free state to non-trivial leftover concentrations. We also characterize the minimal speed of traveling waves and we prove the non-existence of waves with smaller speeds.
關鍵字endemic model;lattice dynamical system;upper-lower-solutions; traveling wave
語言英文
ISSN1361-6544
期刊性質國外
收錄於SCI;
產學合作
通訊作者Jong-Shenq Guo
審稿制度
國別英國
公開徵稿
出版型式,電子版,紙本
相關連結
SDGs
Google+ 推薦功能,讓全世界都能看到您的推薦!